# SDR SWIA202161592

- Difficulty date: August 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING SPOILERON HAS CORRODED KEEPER BOLTS AT INBD HINGE      (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED L/H WING SPOILERON KEEPER BOLTS AT INBD HINGE REF CRJ 200 AMM 27-64-01-000-801 STEP 3. B. (2) (A-B) AND CRJ 200 AMM 27-64-01-400-801 STEP 2. C. (1-2)
